What causes the feeling of tiredness in the legs?
hypocalcemia / Low carnitine levels
Thank you for posting the question.
I have gone through your medical history in detail.
Feeling of tiredness in the legs is commonly caused by low calcium and/or vitamin D levels in blood.Other possibility is of a low blood carnitine levels.
As both,calcium and carnitine are necessary for smooth functioning and contractions of the skeletal muscles of leg,their deficiency leads to continuous fatigue and tiredness.
I would suggest you to get a complete blood profile checked including complete blood count,Serum calcium,vitamin D levels,Carnitine levels with serum electrolytes.
You should consult a physician to rule out hormonal imbalances like thyroid dysfunction.
Do let me know once your reports are ready..
You can start on L carnitine and calcium / Vitamin D supplements till then.
Application of compression bandage around the calf region will help.
I hope the answer was useful to you.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes tiredness or guidyness in the body
- What causes tiredness after jogging
- What causes fatigue and tiredness
- What causes severe tiredness
- What is the cause for tiredness when on loratab
- What is the cause for dark urine and tiredness
- What could cause a feeling of blowing off and tiredness
- What are the causes for lightheadedness and tiredness
- Tiredness achy legs dizziness what can cause this
- What could be causing tiredness
- Suggest treatment for pain and swelling in the middle fingers
- Suggest treatment for severe muscular and joints pain
- Suggest treatment for severe pain and swelling in the leg
- Suggest treatment for left shoulder pain in an elderly person
- Suggest treatment for chronic pain in the legs when diagnosed with CMT
- Suggest treatment for severe shoulder pain
- What causes shortness of breath and constant back pain?
- Suggest treatment for foot stress fracture
- Suggest treatment for pain and swelling in the right ankle
- What causes twinging pain post intake of Mobic?